We've been dealing with a diaper rash on DS for about a month now. We went to the instacare because it was blistering and bleeding. Instacare doc says it looks like something from the diarrhea tells us to let him be naked and to keep up with the A and D. We do that no change. We take him to his regular doctor, he says it looks like a fungal infection and gives us nystatin and a steroid which we are only supposed to use for a week.
Ok we used the creams and things got A LOT better. It's been a week so we went of the steroid like we were supposed to(we're still using the nystatin) and the rash came back.
I don't know what else to try we did multiple kinds of creams,we've done naked time,we've changed his diet,we've changed his soap,we've done more baths, less baths,no wipes,changed diaper brands and tried cloth diapers(which next to the steroid cream helped the most but the doctor and DH have decided that wetness was the reason it wasn't going away completely).
So do I call the doctor and see if we can go on the steroid for longer and if no then what? Any ideas?
Answer by momand4kids at 5:13 PM on Jun. 22, 2011
Answer by pookiekins34 at 5:22 PM on Jun. 22, 2011